Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
20 Posts
Discussion Starter · #1 ·
Seriously. It's nice to feel normal, even if it's for a few hours.But, I've noticed when I do have a solid stool it's usually followed by explosive hot-poops a few minutes later. Does any one else have this hbappen?Also, any insight on not stomach noises, but noises that seem to be coming from the intestine and colon area? Not painful, just chatter going on between my colon and stomach.
 

·
Registered
Joined
·
40 Posts
No, I don't really have this problem. However, I do have unpleasant feeling, discomfort and occasional spasms for the next 2-4 hours after the stool. My stool is 90% of the time normally shaped and solid. Sometimes, I have to go again in 10-20 minutes and then the stool is much softer and more urgent. Of course, I only ever discussed this with my parents and wife (and doctor). They all say that after having the bowel movement they all feel normal immediately - just like after peeing. I have never really known how it feels - my doctor said that my bowels feel irritated for awhile after the movement and need some time to calm down.
 

·
Registered
Joined
·
497 Posts
I have had it happen. Just this week I had a normal one and was so excited and relieved like "great, I'm okay for today" only to have D with urgency about 15-20 minutes after and maybe 2 more episodes after that.
 

·
Registered
Joined
·
774 Posts
Yeah i often get odd noises like than, infact i just got one of those noises now I think most IBS sufferers get it and it doesn't really bother me all that much.Yeah i know what you mean about it's heaven feeling normal for a while. I find when i'm in a place that's generally relaxing like at home or at a friend's house were i don't feel stressed or under pressure and i haven't eaten anything bad then i feel fine for a while!
 

·
Registered
Joined
·
5 Posts
I have had this problem the last two days. I am newly diagnosed with IBS-D, and they have been throwing all sorts of meds my way.. and just when I thought things were getting slightly back to normal, booooom, diarrhea. And with it I get the constant stomach/intestinal chatter. Actually, that is how I usually know I am going to have to go soon. For me it starts with the noises then the cramping, and then the diarrhea. I started on Levbid about a week ago for the cramping... and it helps some but now he started me on Levsin which is supposed to be more fast acting.. and he told me to take it when my gut started talking or cramping... I haven't picked up the script yet but I hope it helps.... If you arent' taking this maybe it will help you. There is also another medicine called Librex which you take at night which is supposed to be like a sedative for the gut and slow things down... Does anyone know about this?
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top